IDEAS home Printed from
   My bibliography  Save this article

The existence of TU -core in normal form games


  • Jingang Zhao

    () (Department of Economics, Ohio State University, 1945 North High Street, Columbus, OH 43210-1172, USA)


This paper provides a TU -core existence result in a large class of normal form games. In the oligopoly markets of a homogeneous good, the TU -core is non-empty if all profit functions are continuous and concave. In a general game, the existence of TU -core follows from the weak separability, the compactness and convexity of choice sets, and the concavity and continuity of payoff functions.

Suggested Citation

  • Jingang Zhao, 1999. "The existence of TU -core in normal form games," International Journal of Game Theory, Springer;Game Theory Society, vol. 28(1), pages 25-34.
  • Handle: RePEc:spr:jogath:v:28:y:1999:i:1:p:25-34
    Note: Received: November 1997/final version: August 1998

    Download full text from publisher

    File URL:
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Nessah, Rabia & Tazdaı¨t, Tarik, 2013. "Absolute optimal solution for a compact and convex game," European Journal of Operational Research, Elsevier, vol. 224(2), pages 353-361.
    2. Uyanık, Metin, 2015. "On the nonemptiness of the α-core of discontinuous games: Transferable and nontransferable utilities," Journal of Economic Theory, Elsevier, vol. 158(PA), pages 213-231.

    More about this item


    Core existence ·;


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:28:y:1999:i:1:p:25-34. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.